Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0


Comptes Rendus Mathématique
Volume 338, n° 1
pages 19-22 (janvier 2004)
Doi : 10.1016/j.crma.2003.10.022
Received : 16 July 2003 ;  accepted : 13 October 2003
About a Liouville phenomenon

V.V.  Kurta
American Mathematical Society (Mathematical Reviews), 416 Fourth Street, P.O. Box 8604, Ann Arbor, MI 48107-8604, USA 

@@#100979@@

This work is devoted to the study of a new Liouville-type phenomenon for entire subsolutions of elliptic partial differential equations of the form   Typical examples of the operator   are the  -Laplacian for   and its well-known modifications. To cite this article: V.V. Kurta, C. R. Acad. Sci. Paris, Ser. I 338 (2004).

@@#100979@@

Ce travail est consacré à l'étude d'un nouveau phénomène de type Liouville pour des sous-solutions entières d'équations aux dérivées partielles elliptiques de la forme   Des exemples typiques de l'opérateur   sont le  -laplacien pour   et ses modifications bien connues. Pour citer cet article : V.V. Kurta, C. R. Acad. Sci. Paris, Ser. I 338 (2004).




© 2003  Published by Elsevier Masson SAS de la part de Académie des sciences.